PIP, DLA and AA
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.

Lost my DLA and medication withdrawal

sphen20001sphen20001 Member Posts: 2 Listener
edited April 2018 in PIP, DLA and AA
Hi I have joined to see if I can get some insight and help with our problems?
I have lost my DLA or pip which I have been on since 2000:and my doctor's have taken away most of my medication.i am suffering withdraw simpoms.and all the doctor did was laugh at me when I complained, because I can't do anything about it. 

Replies

  • Springtime18Springtime18 Member Posts: 21 Connected
    Why did your doctor takeaway your meds?
  • sphen20001sphen20001 Member Posts: 2 Listener
    To save money and another excuse is tablets like cocodomal should not be used long turm.exc.morphen has been cut .tramido! I was on for a long time was not working so they gave over the stated dose for nearly a year the I whent too the hospital and told me ivshoI be dead they stopped it all I had know help with the withdraw I had to go through then they put me on morphine patches and tablets now they have cut my dose so I moved to cornwall they took more pills of me like blood pressure pills so I moved to lonLon they sorted me out so I could do things that normal people could do I was still in pain but I could get by then I moved to Wigan I ran out of tablets because they said my wife and I had enough so all over Christmas and new year I had know tablets at all so now I cantc trust doctor's anymore they are the untouchables as far as they are concerned.this is the type of thing that killed my last wife and now the doctor on!y works part time I had an operation that I had to sign a consent form that if I had the opperation earjy and something went wrong I could not go back and complain I had know choice my wife was dying I had to be with her and there's more but it's tires me out
  • mikehughescqmikehughescq Member Posts: 6,606 Disability Gamechanger
    I’m not seeing a connection between loss of DLA, presumably on conversion to PIP, and a reduction in medication. Did you challenge the cessation?

    However, if that many medical professionals are attempting to get you off meds then that’s unlikely to be a coincidence and you need to ask yourself whether it’s that they’re all incompetent/out to get you or actually they believe your meds are at dangerous levels; have been prescribed for incorrect lengths of time or are inappropriate to your level of pain. Withdrawal symptoms can be very unpleasant but if you’ve been over prescribed they may also be unavoidable. 
Sign in or join us to comment.